MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450038109
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal intervention on a patient's right sfa, the catheter tip detached.The physician had acquired right ipsilateral retrograde femoral artery access and had negotiated the patient's common iliac bifurcation over a guidewire with the 4f catheter.During catheter removal from the contralateral left sfa, the catheter tip detached within the patients right common iliac artery.To keep the foreign body from migrating further into the patient's periphery, the physician deployed a vascular stent within the iliac artery to successfully pin the foreign body in place.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause was attributed to significant force being applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10741792
Report Number3010665433-2020-00041
Device Sequence Number3195677
Product Code DQO
UDI-Device Identifier00884450038109
UDI-Public00884450038109
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450038109
Device Catalogue Number46535RIM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1